Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 18, Issue.: 3

Original Research Article

ANOTHER DECOMPOSITIONS OF CONTINUITY VIA δ−LOCAL FUNCTION IN IDEAL TOPOLOGICAL SPACES

 

E. HATIR1*
1Department of Mathematics, A. K. Education Faculty, University of N. Erbakan, Meram-Konya, Turkey.

Abstracts

In this paper, we de ne new classes of sets called δ*α − open sets and δα* − open sets in ideal topological spaces via δ− local functions. We investigated their properties and relationships of these sets. Moreover, by using these sets, we obtain new decompositions of continuity in ideal topological spaces.

Keywords :

δ − pre − open; α I − open; decomposition of continuity.